# SDR 95ZZZM605

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 56110401
- Condition: Cracked
- Location: Ws 219
- Part time: 66,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSC - FLAP WELL SUPPORT RIB CRACKED JUST OUTBOARD OF STATION 219 FLAP ACTUATOR.  INSTALLED REPAIR ACCORDING TO SKETCH AIA/E/2108 AS IT REQUIRED.
